# SDR SIMA20150322010

- Difficulty date: March 22, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR 3 IS CRACKED BY THE WIRE BUNDLE.  REPAIRED RT WING SPAR 3 IAW ERS-EM-57MR-411.
